# SDR USAA2012121800014

- Difficulty date: December 3, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 38,782 hours, 17,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53113322201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK IN WEB OF FLIGHT COMPARTMENT FLOOR STRUCTURE BETWEEN FR8 TO FR11, S23R, -Y765.  REPLACED WEB  BETWEEN FR8 TO FR11, S23R, -Y765 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53113322.
